# SDR SWIA201335031

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 32,680 hours, 46,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER IS MISSING.  FLT 5404 REPLACED EMERGENCY EXIT LIGHT ASSEMBLY BY FLIGHT ATTENDANT'S JUMP SEAT.
